# SDR SWIA200311753

- Difficulty date: January 10, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 15,443 hours, 22,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CRACKED AT LEFT SIDEWALL AFT OF CAPTAIN'S DV WINDOW.  FOUND DURING C-CHECK INSPECTION.  NEW BRACKET INSTALLED IAW SRM 120 51-10-02.
